MathSciNet Relay Station
MathSciNet bibliographic data
MR157157 41.15 (41.44)
Schoenberg, I. J. Spline interpolation and best quadrature formulae. Bull. Amer. Math. Soc. 70 1964 143–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement